From the manufactures website:
Compare to the active ingredient in Children’s Tylenol® Oral Suspension. GoodSense® Children’s Pain & Fever contains acetaminophen 160 mg per 5 mL for fast, effective relief of fever and pain for children ages 2 to 11 years.
GoodSense® Children’s Pain & Fever temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache. A dosage cup is included with this product. GoodSense® Children’s Pain & Fever is free of alcohol, aspirin, ibuprofen, and gluten.
- Compare to the active ingredient of Children's Tylenol Oral Suspension
- 160 mg Acetaminophen
- Pain Reliever/Fever Reducer
- Temporarily: reduces fever; relieves minor aches and pains due to: the common cold; flu; headache; sore throat; toothache
- Aspirin Free, Ibuprofen Free, Alcohol Free, Gluten Free
- Suspension Liquid
Warning: See attached picture.
*These statements have not been evaluated by the Food and Drug Administration. These products are not intended to diagnose, treat, cure or prevent any disease.
- This product does not contain directions or complete warnings for adult use
- Do not give more than directed (see overdose warning)
- Shake well before using
- mL = milliliter
- Find right dose on chart below. If possible, use weight to dose; otherwise, use age
- Remove the child protective cap and squeeze your child’s dose into the dosing cup
- Repeat dose every 4 hours while symptoms last
- Do not give more than 5 times in 24 hours
*See picture for dosing chart